Sevikar Colitis Causes and Reviews
Ulcerative Colitis (UC) is a disease that causes inflammation and sores, called ulcers, in the lining of the rectum and colon. It is one of a group of diseases called inflammatory bowel disease.
UC can happen at any age, but it usually starts between the ages of 15 and 30. It tends to run in families. The most common symptoms are pain in the abdomen and blood or pus in diarrhea. Other symptoms may include
- Severe tiredness
- Weight loss
- Loss of appetite
- Bleeding from the rectum
- Sores on the skin
- Joint pain
- Growth failure in children
About half of people with UC have mild symptoms.
Doctors use blood tests, stool tests, colonoscopy or sigmoidoscopy, and imaging tests to diagnose UC. Several types of drugs can help control it. Some people have long periods of remission, when they are free of symptoms. In severe cases, doctors must remove the colon.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Sevikar Colitis Reviews
|Mon, 03 Jun 2013 |
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011 |
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011 |
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011 |
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011 |
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|
Top Sevikar Side Effects